Pacific Journal of Mathematics

On characterizations and integrals of generalized numerical ranges.

Moshe Goldberg and E. G. Straus

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 45-54.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817094

Mathematical Reviews number (MathSciNet)
MR0440387

Zentralblatt MATH identifier
0353.15014

Subjects
Primary: 47A10: Spectrum, resolvent
Secondary: 15A60: Norms of matrices, numerical range, applications of functional analysis to matrix theory [See also 65F35, 65J05]

Citation

Goldberg, Moshe; Straus, E. G. On characterizations and integrals of generalized numerical ranges. Pacific J. Math. 69 (1977), no. 1, 45--54. https://projecteuclid.org/euclid.pjm/1102817094


Export citation

References

  • [1] P. A. Fillmore and J. P. Williams, Some convexity theorems for matrices, Glasgow Math. J., 12 (1971), 110-117.
  • [2] M. Goldberg and E. G. Straus, Inclusion relations involvingk-numerical ranges, Linear Algebra and Appl., 15 (1976), 261-270. 3# 1Elementary inclusion relations for generalized numerical ranges, Linear Algebra and Appl., 18, No. 1 (1977), to appear.
  • [4] F. A. Valentine, Convex Sets, McGraw-Hill Co., New York, 1964.
  • [5] R. Wertwick, A theorem on numerical range, Linear and Multilinear Algebra, 2 (1975), 311-315.